RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 241, Pages 210–217 (Mi tm397)  

An Application of the Canonical Bundle Formula

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove a part of Shokurov's conjecture on the characterization of toric varieties modulo the minimal model program and the adjunction conjecture.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 241, 195–201

Bibliographic databases:

UDC: 512.7
Received in November 2002

Citation: Yu. G. Prokhorov, “An Application of the Canonical Bundle Formula”, Number theory, algebra, and algebraic geometry, Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich, Tr. Mat. Inst. Steklova, 241, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 210–217; Proc. Steklov Inst. Math., 241 (2003), 195–201

Citation in format AMSBIB
\Bibitem{Pro03}
\by Yu.~G.~Prokhorov
\paper An Application of the Canonical Bundle Formula
\inbook Number theory, algebra, and algebraic geometry
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 241
\pages 210--217
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024053}
\zmath{https://zbmath.org/?q=an:1082.14016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 241
\pages 195--201


Linking options:
  • http://mi.mathnet.ru/eng/tm397
  • http://mi.mathnet.ru/eng/tm/v241/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:218
    Full text:41
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019